Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Tingling, shocking like feeling on the right side of my knee,Diagnosed with it. While exercising, it irritates not paining. What s your suggestion?

I'm currently doing the insanity workout, I have been active my entire life so exercise is nothing new to me. However, after ab 20 minutes of hard exercising, I start to get a tingling, shocking like feeling on the right side of my right knee, above the joint. I have been diagnosed with an it band slight tear but it has never bothered me like this and usually only hurts if I apply pressure to it. My knee feels normal all day, it just happens in the middle of the exercise after jumping out of a squat for our power squats. It's not painful just very annoying. Thanks for you time!
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be due to an injury to the internal knee joint structures. You need to give it a rest with knee brace and mild anti inflammatory medicines for it to heal.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor